# SDR SWAA991732

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Engine: Ge CFM56*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Part number: 9527M99P08
- Condition: Shingled
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, DURING CLIMB NR 2 ENG INGESTED BIRD.  VIBRATION DEVELOPED IN ENG.  C/W BIRD STRIKE INSP, BORESCOPE INSP. NO DAMAGED NOTED EXCEPT FOR NR 2 AND NR 27 FAN BLADES WHICH WERE SHINGLED.  UNSHINGLED FAN BLADES PER MM.
